# SDR 3EJA2025091701125

- Difficulty date: June 11, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N938JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800211
- Aircraft time: 5,837 hours, 3,600 cycles
- System (JASC): 3400 · Navigation System
- Part: Power Supply
- Part number: 70244401901
- Part serial: 07078450
- Condition: Failed
- Location: Zone 200 Mau
- Part time: 5,837 hours, 3,600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, 43000’ LEVEL FLIGHT, MAU #1 FAIL ANNUNCIATOR CAME ON. GAINED ACCESS TO MAU. R & R FAULTY POWER SUPPLY WITH INSPECTED POWER SUPPLY.
